Cite This Item

Copy Citation

MLA
Pargeter, A. Robert. The Mathematical Gazette, vol. 77, no. 478, 1993, pp. 105–106., www.jstor.org/stable/3619276. Accessed 11 July 2020.
APA
Pargeter, A. (1993). The Mathematical Gazette, 77(478), 105-106. doi:10.2307/3619276
CHICAGO
Pargeter, A. Robert. The Mathematical Gazette 77, no. 478 (1993): 105-06. Accessed July 11, 2020. doi:10.2307/3619276.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.